# SDR EIA2003131

- Difficulty date: October 20, 2003
- Submitted: October 28, 2003
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 91,805 hours, 21,398 cycles
- Engine: Pwa JT9D*
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON LOWER WEB CRACKED AT NAC STA 210 LT SIDE AFT OF STIFFER FOR PNEU. DUCT.  STOP DRILLED CRACK AND FABBED AND INSTALLED REPAIR PLATE AND FILLERS IAW B747 SRM 54-10-03 FIG 2
